# SDR MEX2003227

- Difficulty date: June 16, 2003
- Submitted: July 18, 2003
- Operation: Air carrier
- Aircraft: N1003X
- Make and model: Doug DC-9-82
- Aircraft serial: 48067
- System (JASC): 2432 · Battery/Charger System
- Part: Relay
- Part number: 01128
- Condition: Failed
- Location: Battery Charger
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TRANSIT CHECK WAS DETECTED CIRCUIT BREAKER BATTERY CHARGER WITHOUT INDICATION.  THE BATTERY CHARGER, BATTERIES AND RELAY R2-56 WERE REPLACED, TESTS PERFORMED IAW 24-30-01, ALL CORRECT.
